EconPapers    
Economics at your fingertips  
 

Best bounds for positive distributions with fixed moments

R. Kaas and Marc Goovaerts

Insurance: Mathematics and Economics, 1986, vol. 5, issue 1, 87-92

Date: 1986
References: Add references at CitEc
Citations: View citations in EconPapers (13)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-6687(86)90013-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:5:y:1986:i:1:p:87-92

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:insuma:v:5:y:1986:i:1:p:87-92